Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On a Negative Result Concerning Interpolation with Change of Measures for Lorentz Spaces

Author: Elida V. Ferreyra
Journal: Proc. Amer. Math. Soc. 125 (1997), 1413-1417
MSC (1991): Primary 46B70; Secondary 46E30
MathSciNet review: 1363418
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we show that the Stein-Weiss theorem on $L^p$ interpolation with change of measures cannot be extended to Lorentz spaces $L^{p,s}.$

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46B70, 46E30

Retrieve articles in all journals with MSC (1991): 46B70, 46E30

Additional Information

Elida V. Ferreyra
Affiliation: Fa.M.A.F., Universidad Nacional de Córdoba, Ciudad Universitaria, 5000 - Córdoba, Argentina

Keywords: Interpolation, Lorentz spaces
Received by editor(s): May 25, 1995
Received by editor(s) in revised form: November 16, 1995
Additional Notes: Partially supported by CONICET, CONICOR, SECYT (UNC), Argentina.
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1997 American Mathematical Society